Galois groups of chromatic polynomials

Morgan, Kerri 2012, Galois groups of chromatic polynomials, LMS journal of computation and mathematics, vol. 15, pp. 281-307, doi: 10.1112/S1461157012001052.

Attached Files
Name Description MIMEType Size Downloads

Title Galois groups of chromatic polynomials
Author(s) Morgan, KerriORCID iD for Morgan, Kerri
Journal name LMS journal of computation and mathematics
Volume number 15
Start page 281
End page 307
Total pages 27
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2012-05
ISSN 1461-1570
Keyword(s) chromatic polynomial P(G, λ)
statistical physics
Galois groups
chromatic polynomials
science & technology
physical sciences
mathematics, applied
Language eng
DOI 10.1112/S1461157012001052
Field of Research 01 Mathematical Sciences
08 Information And Computing Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP110100957
Copyright notice ©2012, London Mathematical Society
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 122 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 16 Apr 2018, 14:31:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact